On the differentiability of extremals of variational problems of the mechanics of ideally elastoplastic media
Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 1981-1991
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_11_a16,
author = {G. A. Seregin},
title = {On the differentiability of extremals of variational problems of the mechanics of ideally elastoplastic media},
journal = {Differencialʹnye uravneni\^a},
pages = {1981--1991},
year = {1987},
volume = {23},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_11_a16/}
}
TY - JOUR AU - G. A. Seregin TI - On the differentiability of extremals of variational problems of the mechanics of ideally elastoplastic media JO - Differencialʹnye uravneniâ PY - 1987 SP - 1981 EP - 1991 VL - 23 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_11_a16/ LA - ru ID - DE_1987_23_11_a16 ER -
G. A. Seregin. On the differentiability of extremals of variational problems of the mechanics of ideally elastoplastic media. Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 1981-1991. http://geodesic.mathdoc.fr/item/DE_1987_23_11_a16/